# SDR 05FDEA04201

- Difficulty date: December 9, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP O/B TRACK FWD MOUNT HOLE-D HAS PITTING IN INNER BORE.  REMOVED PITTING AND CORROSION IAW BAC OHM 57-40-01.  FABRICATED AND INSTALLED IAW BAC OHM 57-40-01 AND FED EX EA 7-5710-91314, LT INBOARD FLAP OUTBOARD TRACK OVERSIZE HOLE-D.  MINOR REPAIR, TIMCO MECH 1281 QC280.
